Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An inverse problem for a dissipative hyperbolic equation with discontinuous coefficients

Author: Robert J. Krueger
Journal: Quart. Appl. Math. 34 (1976), 129-147
MSC: Primary 35R30; Secondary 35L10
DOI: https://doi.org/10.1090/qam/481676
MathSciNet review: 481676
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35R30, 35L10

Retrieve articles in all journals with MSC: 35R30, 35L10

Additional Information

DOI: https://doi.org/10.1090/qam/481676
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society